# SDR AALA201705169075

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 2,659 hours, 1,039 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION AND LAVATORY SMOKE LIGHT ILLUMINATED IN FLIGHT.  STAYED ON SEVERAL MINUTES.  RIGHT AFT LAVATORY E  WAS FLASHING AND ALARM SOUNDING.  REMOVED AND REPLACED AFT LAVATORY SMOKE DETECTOR IAW AMM 26-14-01.  OPERATIONAL CHECKED GOOD.
